Original Article

Geometric & Functional Analysis GAFA

, Volume 13, Issue 4, pp 681-719

First online:

Density results for automorphic forms on Hilbert modular groups

  • R.W. BruggemanAffiliated withMathematisch Instituut, Universiteit Utrecht Email author 
  • , R.J. MiatelloAffiliated withFacultad de Matemática, Astronomía y Física, CIEM, Universidad Nacional de Córdoba
  • , I. PacharoniAffiliated withFacultad de Matemática, Astronomía y Física, CIEM, Universidad Nacional de Córdoba

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

((no abstract))

Keywords.

((no keywords))

Mathematics Subject Classification (2000).

((no classification))